# SDR HEEA062850

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6251Y
- Make and model: Bell 206L-3
- Aircraft serial: 51556
- System (JASC): 6710 · Main Rotor Control
- Part: Servo
- Part number: 206076062003
- Condition: Leaking
- Location: Cyclic
- Part time: 18,809 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER LEAKING EXCESSIVELY AT AFT END OF PISTON, AND SERVO VALVE HAS HIGH INPUT FORCE AT LEVERS.
